Join the 'Constipation - Drug Induced' group to help and get support from people like you.
Constipation - Drug Induced Questions
We found 21 questions associated with the 'Constipation - Drug Induced' topic.
Posted 26 Nov 2017 by • 0 answers
Posted 22 Jun 2016 by • 2 answers
I had colon surgery 4 years ago. My colon literally ripped in two from severe constipation & diverticulitis. I take Relistor injections (which is a opioid blocker). Miralax, senna, mineral oil used on occasion. I feel like I just need to get cleaned out. Will Magnesium Citrate pills do that? ...
Posted 18 Sep 2017 by • 1 answer
I once took Movantik back in April, for one month, my first ever dose and had a BM, then took one a day unless I got diarrhea then I'd skip a day, but little to no side effects, so insurance sends me a letter saying no more Movantik it's not on the formulary list, so I had to switch to ...
Posted 1 Jul 2017 by • 0 answers
Or severely uncomfortable. No BM for a week. Several stool softners/laxatives w/o relief.
Posted 9 May 2017 by • 1 answer
Hello, has anyone noticed haveing pain near or on the top of the tailbone after taking amitiza? I have the most severe pain around the coccyx bone. I have to take a otc pain meds to get relief, every time I take one. I have been taking amitiza for about a month, and can deal with other side effects ...
Posted 25 Jul 2016 by • 5 answers
I was given some amitiza samples to try for opioid induced constipation. In four days I was impacted. It is terrible. I have gone back to miralax and stool softeners every day. It works, but at 3-6 days I have a huge cramping BM. Anyone else with OIC have anything that REALLY helps??
Posted 16 Jun 2016 by • 0 answers
Amitiza will sit in my bowel and I have to strain to get it moving. Lots of gas first. Right now I take two pink ducolax to move stool out without straining every third or fourth day but I can end up with loose stools and diarrhea. I do eat fruit and vegetables and walk alot. Maybe I should be ...
Posted 4 Jun 2016 by • 1 answer
I remember hearing about a few drugs like this one all meant for the same thing but one or two were really bad and hurt people . I wanted to hear any and all yr remarks on how movantik makes you feel. Taken it for only one day but I am still feeling movement and I had a full tank for a long time. ...
Posted 13 Nov 2015 by • 1 answer
I am taking the co-codamol to ease the pain of Siatica.
Posted 16 Nov 2015 by • 0 answers
I'm taking Movantik but bowels still not moving very well. BM are too large and still not soft. Would love to know what you've had luck supplementing with? i.e. miralax, biscodyl suppositories, sennakot, ect. My MD and the pharmacist don't have much information, stating you can add a ...
Posted 24 Sep 2015 by • 0 answers
30% spinal cord tear, t-7,8,9. Paraplegia, mostly wheel chair bound, work out twice a week at gym plus 1/2 hour a week of maintenance physical therapy.
Movantik - I have had many gastric surgeries and during that period had 2 hernias in the intestines?
Posted 24 May 2015 by • 1 answer
because of these hernias I had to have surgery. I also had medication (dolobid) to cause my vertical banded gastroplasty rip out and had emergency surgery for that. I threw up fecal matter for 8 days and after surgery that was interrupted with heart problems, I am left with severe adhesions of what ...
Posted 18 Dec 2013 by • 2 answers
How and/or where can any one relate? I was prescribed Amitiza 24mcg twice daily for Chronic Constipation. It does produce both soft and runny stools every day, which was not happening before the medicine without use of Senocot or Colace or MOM, gallon of water a day, daily exercise, healthy eating ...
Posted 8 Jul 2013 by • 1 answer
I have cardiac issues of palpitations and irregular heartbeat with pauses. Will Amitiza increase this? How long does the chest discomfort and shortness of breath last after dosing? An hour? Several hours? Off and on throughout the day/night? Also, how severe are the headaches and how long do those ...
Posted 24 Jul 2012 by • 1 answer
I have Opiate Bowel Syndrome and I've been on Relistor for quite a while. It has been less and less effective. What is the next step for OBS?